Finitely represented closed orbit subdynamics for commuting automorphisms

MILES, Richard (2010). Finitely represented closed orbit subdynamics for commuting automorphisms. Ergodic Theory and Dynamical Systems, 30 (6), 1787-1802.

Full text not available from this repository.
Official URL: https://doi.org/10.1017/50143385709000741
Link to published version:: https://doi.org/10.1017/50143385709000741
Related URLs:

    Abstract

    The purpose of this paper is to exhibit highly structured subdynamics for a class of non-expansive algebraic ℤd-actions based on the closed orbits of elements of an action. This is done using dynamical Dirichlet series to encode orbit counts. It is shown that there is a distinguished group homomorphism from ℤd onto a finite abelian group that controls the form of the Dirichlet series of elements of an action and that these series have common analytic properties. Corresponding orbit growth asymptotics are subsequently investigated.

    Item Type: Article
    Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
    Identification Number: https://doi.org/10.1017/50143385709000741
    Page Range: 1787-1802
    Depositing User: Richard Miles
    Date Deposited: 26 Jan 2018 14:47
    Last Modified: 26 Jan 2018 14:47
    URI: http://shura.shu.ac.uk/id/eprint/17226

    Actions (login required)

    View Item View Item

    Downloads

    Downloads per month over past year

    View more statistics